I have had VERY itchy legs for almost 3 months. They are slightly itchy ALL day but several times a day certain spots get very hot and start this burning itch, the spot is red and very warm but really no rash. My underarms have the same all day itch. I have tried everything it seems, stop using lotion, using curel itch defense lotion, changing razors, stop shaving, change deoderant, stop using deoderant( to rule out), benedryl spray, claritin etc....I have been to the doctor he really didnt know what it was said I tried everything, gave me doxycycline. The Doxycycline worked until I stopped taking it. I took a 6 day supply of prednisone and that worked until I stopped taking it as well. I am now using OTC 1% hydrocortisone cream helps but still there. Any ideas? PLEASE HELP!
I have stopped shaving for awhile and no luck. I dont think its allergies because benedryl spray would have helped so would have claritin. I have been thinking maybe fungal? something I picked up from a pedicure? explains why nothing else helped.
In the absence of a rash and from the symptoms it can be due to allergies, sweat dermatitis, neurodermatitis or eczema. Take some antihistaminic like Benadryl or Claritin and apply some calamine lotion on the rash. Also wear cotton clothes and apply good quality moisturizers. If the symptoms persist then please get it examined from a dermatologist as you may need steroids.
It is very difficult to precisely confirm a diagnosis without examination and investigations and the answer is based on the medical information provided. For exact diagnosis, you are requested to consult your doctor. I sincerely hope that helps. Take care and please do keep me posted on how you are doing.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.